MathSciNet Relay Station
MathSciNet bibliographic data
MR1395088 11R44 (01A70 11-03 11R27 11R45)
Stevenhagen, P.; Lenstra, H. W., Jr. Chebotarëv and his density theorem. Math. Intelligencer 18 (1996), no. 2, 26–37.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement